# SDR 00FDEA00679

- Difficulty date: September 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: FEC642
- Condition: Inoperative
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACT, WHEN FLAPS RAISED THE LEAD EDGE DEVICE LIGHT REMAIN AMBER.  *S/D*  REMOVED AND REPLACED NR 1 SLAT ACTUATOR, OPS AND LEAK CK GOOD PER 727 MM 27-81-32.
